Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Morse matchings on polytopes

R M Green and Jacob T Harper

Algebraic & Geometric Topology 12 (2012) 2429–2450
Bibliography
1 K Adiprasito, B Benedetti, Metric geometry and collapsibility (2011) arXiv:1107.5789
2 H Barcelo, S Smith, The discrete fundamental group of the order complex of Bn, J. Algebraic Combin. 27 (2008) 399 MR2393249
3 A Björner, Random walks, arrangements, cell complexes, greedoids, and self-organizing libraries, from: "Building bridges" (editors M Grötschel, G O H Katona), Bolyai Soc. Math. Stud. 19, Springer (2008) 165 MR2484640
4 A Björner, V Welker, The homology of “k–equal” manifolds and related partition lattices, Adv. Math. 110 (1995) 277 MR1317619
5 H Bruggesser, P Mani, Shellable decompositions of cells and spheres, Math. Scand. 29 (1971) 197 MR0328944
6 W A Casselman, Geometric rationality of Satake compactifications, from: "Algebraic groups and Lie groups" (editor G I Lehrer), Austral. Math. Soc. Lect. Ser. 9, Cambridge Univ. Press (1997) 81 MR1635676
7 M K Chari, On discrete Morse functions and combinatorial decompositions, Discrete Math. 217 (2000) 101 MR1766262
8 R Forman, Morse theory for cell complexes, Adv. Math. 134 (1998) 90 MR1612391
9 R Forman, A user’s guide to discrete Morse theory, from: "Séminaire Lotharingien de Combinatoire" (2002)
10 R Geoghegan, Topological methods in group theory, 243, Springer (2008) MR2365352
11 R M Green, Homology representations arising from the half cube, Adv. Math. 222 (2009) 216 MR2531372
12 R M Green, Homology representations arising from the half cube, II, J. Combin. Theory Ser. A 117 (2010) 1037 MR2677672
13 J T Harper, Homology representations arising from a hypersimplex, PhD thesis, University of Colorado (2011) MR2926803
14 G Kalai, Polytope skeletons and paths, from: "Handbook of discrete and computational geometry" (editors J E Goodman, J O’Rourke), CRC (1997) 331 MR1730173
15 J R Munkres, Elements of algebraic topology, Addison-Wesley Publishing Company (1984) MR755006
16 J J Rotman, An introduction to algebraic topology, 119, Springer (1988) MR957919
17 M Shattuck, T Waldhauser, Proofs of some binomial identities using the method of last squares, Fibonacci Quart. 48 (2010) 290 MR2766775
18 N J A Sloane, The on-line encyclopedia of integer sequences
19 G M Ziegler, Lectures on polytopes, 152, Springer (1995) MR1311028